Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Idiopathetic Hypersomnia Major Depression

Posted by galtin on September 29, 2001, at 23:37:25

In reply to Idiopathetic Hypersomnia Major Depression, posted by whiteau on September 28, 2001, at 18:21:50

> I am new to the site and very pleased to be here. I am 57 years old and was first diagnosed with major depression in 1962 while in college (back when Elival and Niagara Falls were both brand new). Here is my question - 4 years ago I started Prozac 30mg/day and the medication worked just fine for about 2 years. The past two years I have had "sleeping sickness". I assumed it was Prozac "poop out"; for the past 3 months I have been on Wellbutrin 300mg and Zoloft 150mg with no result. The depression is not to bad but the chronic sleepiness, after 14 hours sleep at night plus naps, is really getting old. Stimulants are out due to passed abuse, I have been through the TCA's. Any helpful suggestion would be appreciated. Thanks


whiteau- I am struck by your problem, perhaps because my struggle has usually been to STAY asleep. If your hypersleep coincided with the medication change you could try upping the Wellbutrin and exchanging the Zoloft for Prozac or Effexor.

If it is not the meds, it may be an independent sleep disorder. Some folks develop variations of narcolepsy in their 40s and 50s. Anyway,a couple nights at a sleep clinic might yield valuable info. Best of luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galtin thread:79858
URL: http://www.dr-bob.org/babble/20010927/msgs/79932.html